# SDR FDEA201301160106

- Difficulty date: January 16, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 52,235 hours, 17,986 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR  EMERGENCY ESCAPE SLIDE PRESSURE WILL NOT TEST, LIGHT INOPERATIVE.   REPLACED LAMPS,  OPS CHECKED GOOD IAW STANDARD MX PRACTICE.
